Alert archive / California / Beach Hazards Statements in 2022
Beach Hazards Statement 14, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Jul 29, 2022, 9:03 PM PDT for Orange County, San Diego County, California. It took effect at Jul 30, 2022, 8:00 AM PDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2022, 9:03 PM PDT (04:03 UTC)
- In effect from
- Jul 30, 2022, 8:00 AM PDT
- Expired
- Aug 3, 2022, 5:00 PM PDT
- In force
- 4 days
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1980 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
583 WHUS46 KSGX 300403 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 903 PM PDT Fri Jul 29 2022 CAZ043-552-301400- /O.NEW.KSGX.BH.S.0014.220730T1500Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 903 PM PDT Fri Jul 29 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM PDT SATURDAY THROUGH WEDNESDAY AFTERNOON... * WHAT...Thunderstorms possible this weekend. Heavy surf up to 7 feet developing Sunday night and continuing through Wednesday, mainly from Northern San Diego County north through Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. Increasing surf along south and southwest facing beaches. * WHEN...From 8 AM PDT Saturday through Wednesday afternoon. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. Heavy surf and strong rip currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...Chances for thunderstorms will be Saturday through Sunday. Elevated, heavy surf conditions develop Sunday night and continue through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ jmb
16 follow-up statements
960 WHUS46 KSGX 300913 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 213 AM PDT Sat Jul 30 2022 CAZ043-552-302100- /O.CON.KSGX.BH.S.0014.220730T1500Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 213 AM PDT Sat Jul 30 2022 ...BEACH HAZARDS STATEMENT FOR THUNDERSTORMS IN EFFECT FROM 8 AM PDT THIS MORNING THROUGH THIS WEEKEND... * WHAT...Thunderstorms possible today and Sunday. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Thunderstorms through Sunday afternoon. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM PDT THIS MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet developing Sunday night and continuing through Wednesday. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. Highest surf across south and southwest facing beaches. * WHEN...From 8 AM PDT today through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...Surf will increase Sunday night, peak on Monday and Tuesday, and diminish on Wednesday. High risk of strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. $$ Schenk
362 WHUS46 KSGX 302055 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 155 PM PDT Sat Jul 30 2022 CAZ043-552-310500- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 155 PM PDT Sat Jul 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...For today and Sunday, thunderstorms are possible. For Sunday night through Wednesday, elevated surf of 4 to 6 feet with sets to 7 feet developing Sunday night and continuing through Wednesday. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. Thunderstorms possible at the beaches today and Sunday. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. $$ Connolly
741 WHUS46 KSGX 302056 CCA CFWSGX Coastal Hazard Message...CORRECTED National Weather Service San Diego CA 156 PM PDT Sat Jul 30 2022 CAZ043-552-310500- /O.COR.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 156 PM PDT Sat Jul 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...For today and Sunday, thunderstorms are possible. For Sunday night through Wednesday, elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. Thunderstorms possible at the beaches today and Sunday. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. $$ Connolly
799 WHUS46 KSGX 310426 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 926 PM PDT Sat Jul 30 2022 CAZ043-552-311400- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 926 PM PDT Sat Jul 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...For today and Sunday, thunderstorms are possible. For Sunday night through Wednesday, elevated surf of 4 to 7 feet will be likely. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. Thunderstorms possible at the beaches tonight and Sunday. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ jmb
206 WHUS46 KSGX 311136 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 436 AM PDT Sun Jul 31 2022 CAZ043-552-312100- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 436 AM PDT Sun Jul 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 7 feet will be likely tonight through Wednesday. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Schenk
408 WHUS46 KSGX 311148 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 448 AM PDT Sun Jul 31 2022 CAZ043-552-312100- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 448 AM PDT Sun Jul 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Thunderstorms will be possible today. For tonight through Wednesday, elevated surf of 4 to 7 feet will be likely. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Schenk
705 WHUS46 KSGX 312100 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 200 PM PDT Sun Jul 31 2022 CAZ043-552-010500- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 200 PM PDT Sun Jul 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Thunderstorms will be possible today. For tonight through Wednesday, elevated surf of 4 to 6 feet with sets to 7 feet will be likely. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. Thunderstorms possible through this afternoon. * IMPACTS...Dangerous cloud to ground lightning from any thunderstorms. Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Connolly
947 WHUS46 KSGX 010427 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 927 PM PDT Sun Jul 31 2022 CAZ043-552-011300- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 927 PM PDT Sun Jul 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
820 WHUS46 KSGX 011235 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 535 AM PDT Mon Aug 1 2022 CAZ043-552-012100- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 535 AM PDT Mon Aug 1 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ SS
444 WHUS46 KSGX 011919 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1219 PM PDT Mon Aug 1 2022 CAZ043-552-020615- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1219 PM PDT Mon Aug 1 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...A 5 to 6 ft south swell from 180-200 degrees with a 12-15 second period will generate elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ CO
927 WHUS46 KSGX 020430 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 930 PM PDT Mon Aug 1 2022 CAZ043-552-021300- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 930 PM PDT Mon Aug 1 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Schenk
922 WHUS46 KSGX 021255 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 555 AM PDT Tue Aug 2 2022 CAZ043-552-022100- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 555 AM PDT Tue Aug 2 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
264 WHUS46 KSGX 022055 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 155 PM PDT Tue Aug 2 2022 CAZ043-552-030500- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 155 PM PDT Tue Aug 2 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...Orange County Coastal Areas and San Diego County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ jmb
279 WHUS46 KSGX 030348 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 848 PM PDT Tue Aug 2 2022 CAZ043-552-031300- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 848 PM PDT Tue Aug 2 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet. * WHERE...Orange County Coastal Areas and San Diego County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through Wednesday afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Schenk
946 WHUS46 KSGX 031221 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 521 AM PDT Wed Aug 3 2022 CAZ043-552-040000- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 521 AM PDT Wed Aug 3 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Elevated surf of 3 to 6 feet. * WHERE...Orange County Coastal Areas and San Diego County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through this afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ SS
172 WHUS46 KSGX 032030 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 130 PM PDT Wed Aug 3 2022 CAZ043-552-040000- /O.CON.KSGX.BH.S.0014.000000T0000Z-220804T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 130 PM PDT Wed Aug 3 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Elevated surf of 3 to 6 feet. * WHERE...Orange County Coastal Areas and San Diego County Coastal Areas. Highest surf on exposed south facing beaches. * WHEN...Through this afternoon. * IMPACTS...Elevated surf and strong rip and longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jul 29, 1:18 PM PDT, 7 hours 45 minutes earlier.
Area forecast discussion, Jul 29, 1:18 PM PDT, 7 hours 45 minutes before
Area Forecast Discussion National Weather Service San Diego CA 118 PM PDT Fri Jul 29 2022 .SYNOPSIS... An influx of monsoonal moisture will bring increasing chances for showers and thunderstorms into the weekend with the greatest chances for Saturday through Monday, in the mountains and deserts, and during the afternoon and early evening. A few thunderstorms could move west of the mountains and occur overnight during the weekend. Coastal clouds will be less extensive. Drier for next Tuesday through Thursday, then increasing chances for showers and thunderstorms Friday. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... At least today we're seeing cumulus form over some of the mountains. However, they're not towering into thunderstorms. Maybe they need a few more hours of surface heating to bust the cap. The chance remains slight this afternoon. Mid-level clouds streaming through the region have dropped a sprinkle or a brief shower in parts of southern San Diego County. Overall, these clouds look quite stable and the shallow stable layer from about 15-20 thousand feet in the atmosphere seems to be the culprit in dampening any meaningful convection for thunderstorms. Like last evening, thunderstorm complexes coming out of Nevada could track across the high desert and into the San Bernardino Mountains tonight. About half the high resolution models depict this feature, and we saw something similar last night, but fading before reaching our area. Most likely it will stagger and collapse, but there's a small chance it could bring showers overnight to that northern area. Strong high pressure aloft over northern CA and NV will enhance the easterly flow and direct an even greater depth of monsoon moisture into SoCal early Saturday. This should produce more widespread showers and thunderstorms in mountains and deserts, a few of which should drift west through the valleys toward the coast. There is even a small chance of random showers during nights and mornings. This sloppy pattern continues into Sunday with good chances in the mountains and deserts and decreasing chances through the valleys to the coast. The moisture is sufficient for thunderstsorms to produce brief heavy rainfall that could lead to flash floods, but the storms will be moving in the brisk steering flow, which should reduce the flash flood threat somewhat. A trough of low pressure develops off WA and OR early next week and attempts to push aside the big upper ridge. That will help the moist easterly flow turn southeast Sunday, south Monday, and southwest Tuesday, gradually drying our atmosphere as it shifts. The precip chance continues through Monday in the valleys, mountains and deserts. It looks dry Tuesday through Thursday, but there is considerable model disagreement in how much influence the trough (dry influence) has. If the trough is too weak, the ridge would migrate north again, opening the monsoon door once again. Some solutions keep it dry into next weekend while others bring in a lot of rain. Right now it looks like next Friday might bring the next credible chance of precip in SoCal, so that chance has been added to the forecast. Temperatures through Monday will persist with little variation: high temps lower than normal and low temps higher than normal. A drier atmosphere Tuesday through Thursday should help both ends of the thermometer trend back to normal. Added humidity toward next weekend will trim the highs and lows again. && .AVIATION... 292000Z...Coast/Valleys...SCT-BKN high clouds AOA 12,000 ft MSL through tonight. Low clouds will return to the coast after 04Z Sat. Bases will be 900-1500 ft MSL. Confidence in timing of low cloud return is low. Widespread high clouds coverage could delay arrival time of low clouds at the coast. Areas of vis reduced to 3-5SM possible near higher coastal terrain. SCT conditions expected 16-18Z Fri. Mountains/Deserts...SCT-BKN AOA 12,000 ft MSL today. ISO TSRA possible through 01z Sat and again 20Z Sat-01Z Sun. Cloud-to-ground lightning, locally heavy rain and gusty winds possible vcty TSRA. && .MARINE... There is a slight chance of thunderstorms Saturday afternoon and Sunday afternoon close to the coast; winds and seas will be hazardous near any thunderstorms. && .BEACHES... Tropical cyclone Frank could generate hazardous surf conditions, including strong rip currents, Sunday night through Wednesday. The 5- 6 foot south swell from 180-190 degrees at a period of 12-14 seconds will generate surf of 5-7 feet, with sets to 8 feet at south-facing beaches. Highest surf will be in northern Orange County. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...MM AVIATION/MARINE/BEACHES...CO
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:30 AM PDT | Flood Watch | SGX | Riverside, San Bernardino, San Diego | 23 hr |
| Jul 30, 1:05 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 115 min |
| Jul 30, 3:45 PM PDT | Special Weather Statement | SGX | 45 min | |
| Jul 30, 4:22 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 100 min |
| Jul 30, 4:31 PM PDT | Special Weather Statement | SGX | 44 min | |
| Jul 30, 4:46 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 30 min |
| Jul 30, 4:58 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 47 min |
Nearby
Beach Hazards Statements in California, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.